MathSciNet Relay Station
MathSciNet bibliographic data
MR374351 (51 #10551) 26A72
Sternfeld, J. Dimension theory and superpositions of continuous functions. Israel J. Math. 20 (1975), no. 3-4, 300–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement